Vol. 5, No. 2, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On the Hom-form of Grothendieck's birational anabelian conjecture in positive characteristic

Mohamed Saïdi and Akio Tamagawa

Vol. 5 (2011), No. 2, 131–184
Abstract

We prove that a certain class of open homomorphisms between Galois groups of function fields of curves over finite fields arises from embeddings between the function fields.

Keywords
Grothendieck's birational anabelian conjecture, homomorphisms between Galois groups
Mathematical Subject Classification 2010
Primary: 14G15
Secondary: 14H25, 14H30, 11G20
Milestones
Received: 2 December 2009
Revised: 1 May 2010
Accepted: 6 June 2010
Published: 27 August 2011
Authors
Mohamed Saïdi
University of Exeter
School of Engineering, Computing and Mathematics
Exeter EX44QF
United Kingdom
Akio Tamagawa
Kyoto University
Research Institute for Mathematical Sciences
Kyoto 606-8502
Japan